I have been taking warfarin for many years. It seems to agree with me and my INR is normal most of the time but my question is "How do control my skin from turning purple with the slightest movements. I used to just bruise but I now have massive dark purple bruise looking patches under my skin. I have to wear long sleeve shirts and stay out of the sun due to pre-cancer skin conditions. Is there anything I can do or use to help this problem. Thank you.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband has severe psoriasis and it covers at least 30% of his body (a guess on my part). He uses Clobex and betamethasone. What would be a minor ...
1 answer • 8 Aug 2010
and bleeding. Since taking this medication, along with Celexa, Lisinopril and Atenolol, my forearms stay bruised and nicked. Even my watch causes ...
1 answer • 26 Mar 2012
Since I have been taking enduronyl for high blood pressure I have been bruising very easily just from rubbing my skin. The bruises last longer then ...
0 answers • 23 Feb 2013
My Daughter is 17 been on lamictal for 1 year 300mg per day. she has started to have excess bruising, could this possibly be related to the medicine?
2 answers • 27 Aug 2013
I know this is a common side effect of most birth control pills so how do I get my skin under control? I used to use proactiv but I developed some ...
1 answer • 18 Nov 2013